# SDR BAQA092644

- Difficulty date: January 23, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 285 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: L521M00X1022
- Condition: Cracked
- Location: Cockpit
- Part time: 286 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW CRACKED NEAR BOTTEM LT CORNER.  REPLACED WITH SERVICABLE UNIT.  02/11/2004
